MAUDE Adverse Event Report: NATUS MANUFACTURING LTD TECA ELITE NEEDLE; TECA ELITE DISPOSABLE CONCENTRIC NEEDLE ELECTRODE,

NATUS MANUFACTURING LTD TECA ELITE NEEDLE; TECA ELITE DISPOSABLE CONCENTRIC NEEDLE ELECTRODE,
Model Number S53153
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 08/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Work order (b)(4) was reviewed.No ncr's related to this lot.No excessive scrap quantities were noted.Accepted run at risk 180 - related to retest of environmental monitoring of clean room.A verified production restart form (b)(4) rev a present in relation to wheel change and setup of grinder.In process testing and inspections recorded on (b)(4) rev g were reviewed.All samples taken for tests gave acceptable results.The results for hub to cover retention test were within specification which is minimum 1.2kgf.Lowest value recorded was 2.140kgf, highest recorded value was 6.970kgf.The defective part has been discarded by the customer.No further evaluation can be carried out on defect part.Justification for not providing below information and applicable sections: part a: patient information - no patient injury reported, device malfunction occurred.Relevant tests / laboratory data - this section is not applicable as no patient injury occurred.Other relevant history, including preexisting medical conditions: this section is not applicable as no patient injury occurred.Suspect products - not applicable.Serial # - this is not applicable as the medical device does not have a serial number.If implanted date (mm/dd/yyyy) - this is not applicable as the medical device is not implantable.If explanted date (mm/dd/yyyy) - this is not applicable as the medical device is not implantable.Re-processor name and address - this section is not applicable as the medical device is not a single-use device that was reprocessed or reused on a patient.Concomitant medical products: (excluding treatment of event) - this is not applicable to this type of device.For use by user facility / importer - not applicable as we are not a facility or importer of device.If nd, give protocol # - this is not applicable as the medical device is not ind.Adverse event terms - this is not applicable to medical devices.If remedial action initiated , check type - this section is not applicable as no remedial action was initiated.If action reported to fda under (b)(4), list correction / removal reporting number - this is not applicable as there was no action reported under (b)(4).
 
Event or Problem Description
Hub and cannula separation form colour cover.S53153, lot number 49c/17/t hub separation.Customer had the plastic hub detach from the needle during the disconnection from the cable.
 
Additional Manufacturer Narrative
The remaining unopened needles of the same lot number was returned to gort and waiting evaluation.(b)(4) has been opened to investigate this issue further.
 
Additional Manufacturer Narrative
The following tests were carried out on a qty of (b)(4) returned needles (unopened): hub to cover retention test as per doc-011097 rev o - all needles passed with results within minimum spec of 1.2kgf.Lowest value recorded was 2.390kgf, highest recorded value was 7.265kgf.Hub id verification also gave pass results.The risk of this complaint was reviewed under doc-012331 risk management report for teca disposable needle and value line dcn and the risk rating found is low 3a.The complaint log has been reviewed over a period of 12 months for this product line.3 similar complaint has been received, capa004168 has been opened to investigate this issue.

Brand Name
TECA ELITE NEEDLE
Common Device Name
TECA ELITE DISPOSABLE CONCENTRIC NEEDLE ELECTRODE,
Manufacturer (Section D)
NATUS MANUFACTURING LTD
ida business park
gort
galway, connaught H91PD 92
EI  H91PD92
MDR Report Key7880677
Report Number3005581270-2018-00010
Device Sequence Number11444719
Product Code IKT
UDI-Device Identifier00382830017480
UDI-Public00382830017480
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K112034
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/07/2020
Device Model NumberS53153
Device Catalogue NumberS53153
Device Lot Number49C/17/T
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/20/2018
Supplement Date Received by Manufacturer08/20/2018
08/20/2018
Initial Report FDA Received Date09/17/2018
Supplement Report FDA Received Date10/15/2018
11/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;